MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOS MODULAR REVISION HIP SYSTEM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ARCOS MODULAR REVISION HIP SYSTEM; PROSTHESIS, HIP
Catalog Number 11-300822
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Joint Dislocation (2374)
Date of Event 03/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Cat: 110031011 lot: 66842409 28mm i.D.42mm o.D.Size e bearing cat: 650-1157 lot: 3189493 delta cer fem hd 28/+3mm t1 g2: foreign ¿ australia h6: suggested component code: mechanical (g04) - stem the customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a hip revision due to a periprosthetic fracture post-op.There was internal fixation of the femur.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b1; b5; d4; d6a; g3; h2; h4; h6.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that approximately two weeks post-implantation, the patient underwent a hip revision due to a periprosthetic fracture post-operation and a dislocation as a result of the fracture.There was internal fixation of the femur.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b5; g3; h2 the following sections were corrected: h6 device code the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that approximately two weeks post-implantation, the patient underwent a hip revision due to a periprosthetic fracture post-op and a dislocation as a result of the fracture.The bearing and head dislocated.There was internal fixation of the femur.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further information is available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: g3; h2; h3; h6 the following sections were corrected: h4 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided.Review of the available records identified the following: a superolateral dislocation.No fracture is identified.A definitive root cause cannot be determined.The complaint is confirmed based on the x-ray findings.Dislocation confirmed; periprosthetic fracture could not be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ARCOS MODULAR REVISION HIP SYSTEM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21790337
Report Number0001825034-2025-01016
Device Sequence Number18120210
Product Code KWA
UDI-Device Identifier00880304474161
UDI-Public(01)00880304474161(17)340212(10)66549286
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K090757
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11-300822
Device Lot Number66549286
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2025
Supplement Date Received by Manufacturer03/27/2025
04/22/2025
06/24/2025
Initial Report FDA Received Date04/07/2025
Supplement Report FDA Received Date04/22/2025
05/16/2025
07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexFemale
Patient Weight70 KG